skip to main content
Show Results with:

10 results  for Everything in this catalogue

Refined by: author: Lakshmanan, M. remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

A Review of Procedures for Summing Kapteyn Series in Mathematical Physics

Tautz, R. C.; Lerche, I.; Lakshmanan, M.

Advances in mathematical physics. Volume 2009 (2009) -- Hindawi

Online access

2
Material Type:
Article
Add to My workspace

Characterization of Holomorphic Bisectional Curvature of GCR-Lightlike Submanifolds

Kumar, Sangeet et al.

Advances in mathematical physics. Volume 2012 (2012) -- Hindawi

Online access

3
Material Type:
Article
Add to My workspace

Hybrid Dislocated Control and General Hybrid Projective Dislocated Synchronization for Memristor Chaotic Oscillator System

Sun, Junwei et al.

Advances in mathematical physics. Volume 2014 (2014) -- Hindawi

Online access

4
Material Type:
Article
Add to My workspace

Local Analyticity in the Time and Space Variables and the Smoothing Effect for the Fifth-Order KdV-Type Equation

Tomoeda, Kyoko; Lakshmanan, M.

Advances in mathematical physics. Volume 2011 (2011) -- Hindawi

Online access

5
Material Type:
Article
Add to My workspace

Comments on Skin Effect in Solitary Solid Tubular Conductor

Coufal, Oldřich; Lakshmanan, M.

Advances in mathematical physics. Volume 2011 (2011) -- Hindawi

Online access

6
Material Type:
Article
Add to My workspace

A Review of Procedures for Summing Kapteyn Series in Mathematical Physics

Tautz, R. C.; Lerche, I.; Lakshmanan, M.

Advances in mathematical physics. Volume 2009 (2009) -- Hindawi

Online access

7
Material Type:
Article
Add to My workspace

On the Cauchy Problem for the Two-Component Novikov Equation

Mi, Yongsheng et al.

Advances in mathematical physics. Volume 2013 (2013) -- Hindawi

Online access

8
Material Type:
Article
Add to My workspace

Additional Recursion Relations, Factorizations, and Diophantine Properties Associated with the Polynomials of the Askey Scheme

Bruschi, M. et al.

Advances in mathematical physics. Volume 2009 (2009) -- Hindawi

Online access

9
Material Type:
Article
Add to My workspace

A Mathematical Characterization for Patterns of a Keller-Segel Model with a Cubic Source Term

Fu, Shengmao; Liu, Ji; Lakshmanan, M.

Advances in mathematical physics. Volume 2013 (2013) -- Hindawi

Online access

10
Material Type:
Article
Add to My workspace

Method of Generating N-dimensional Isochronous Nonsingular Hamiltonian Systems

Durga Devi, A. et al.

Journal of nonlinear mathematical physics. Volume 20:Issue 1 (2013); pp 78-93 -- Atlantis Press -- Taylor & Francis

Online access

10 results  for Everything in this catalogue

Refine Search Results

Refine my results

Access Options 

  1. Request to Reading Room  (9)
  2. Purchase a copy  (1)
  3. Refine further open sub menu

Creation date 

From To

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Lakshmanan, M.
  2. Tautz, R. C.
  3. Lerche, I.
  4. Droghei, R.
  5. Nagaich, R. K.

Searching Remote Databases, Please Wait